MAUDE Adverse Event Report: STRYKER TRAUMA KIEL LOCKING SCREW, FULLY THREADED T2 TIBIA Ø5X60 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL LOCKING SCREW, FULLY THREADED T2 TIBIA Ø5X60 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 1896-5060S
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
Stryker rep reported that screws measuring shorter than the described length.Screw was implanted and then removed due to being to short.A different screw was used to complete the procedure.The procedure was delayed by 15 min.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: please refer to d9/h3 - device not returned.The reported event could be confirmed, since the screw on the received picture is shorter than indicated on the label.The received picture was reviewed, the picture shows the 60mm locking screw together with a ruler.The screw on the picture is about 1.5mm shorter than 60mm, which is according to the specification.Based on the drawing the actual measurement of a fully threaded t2 tibia locking screw can indeed be up to 1.5mm shorter than the on the package indicated length.This reduced length of the screw is designed to decrease soft tissue irritation as the screw does protrude less from the far cortex.This is also visible in the t2 tibial nailing system operative technique, the screw on the picture is slightly shorter than the 50mm scale next to it and there is a remark with an asterisk that dimensions are nominal.In the t2 tibial nailing system operative technique; it is also mentioned that depending on the used measuring technique 5mm need to be added to the screw length.A device inspection was not possible since the affected device was not returned, therefore no further evaluation is possible.A device inspection was not possible since the affected device was not returned, therefore no further evaluation is possible.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.H3 other text : device disposition is unknown.

Brand Name
LOCKING SCREW, FULLY THREADED T2 TIBIA Ø5X60 MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
sharon rivas
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key13156239
Report Number0009610622-2022-00003
Device Sequence Number11799137
Product Code HSB
UDI-Device Identifier04546540202536
UDI-Public04546540202536
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K032244
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model Number1896-5060S
Device Catalogue Number18965060S
Device Lot NumberK092713
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/08/2021
Supplement Date Received by Manufacturer01/12/2022
Initial Report FDA Received Date01/04/2022
Supplement Report FDA Received Date02/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown